# SDR CALA2014041090799

- Difficulty date: April 10, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 70,916 hours, 25,835 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 2 CTR ELEC HYD PUMP DOES NOT LOAD SHED WITH ALL HYD PUMPS ON.  REPLACED ELCU C1 IAW MM 29-11- 67, OPERATIONS CHECKED NORMAL.  NR 2 CTR PUMP LOAD SHEDS WITH ALL PUMPS RUNNING.
